# SDR SIMA20150102006

- Difficulty date: January 2, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 34,013 hours, 29,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 2 CHECK FOUND RT OVERWING EMER LIGHT INOPERATIVE.  R & R RT OVERWING EMER LIGHT BULB IAW AMM 33-50-07.  OPERATIONS CHECKED GOOD.  NO DEFECTS NOTED.
